# SDR ASAA2014072308662

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,253 hours, 8,855 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 322341
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION LOOP "B" INOPERATIVE.  ACFT GROUNDED.   INSPECTED ALL ENGINE FIRE LOOPS.  FOUND LT UPPER FAN TERMINAL BROKEN AT M1757.  REPAIRED IAW 26-11-02/801. REINSTALLED HARNESS REF 26-11-02/401 RETURNED SYS TO NORMAL.  PERFORMED SYS OPS TEST REF 26-10-00-710-801. SYS CHECKED NORMAL.
